Posted by Richard Willet - Memes and headline comments by David Icke Posted on 13 August 2022

New Science, Multiple Reports: ‘Covid’ Fake Vaccine Causes Lung Blockages

A team of doctors has alerted the medical world to the danger of artery blockage from COVID vaccination with a new case report, published on August 5, 2022 in the Cureus Journal of Medical Science.

The case report describes how their patient, 67 years old, started to feel short of breath two days after getting the second dose of the Pfizer vaccine against COVID-19. Then, while doing some yard work, he could not catch his breath, even after resting for half an hour. So he went to the emergency room.

The ER doctors found that this patient’s heart was racing, and that one of his legs had started to swell. His blood pressure was abnormally high. A blood test to assess his troponin levels revealed abnormally high troponin as well. Troponin is a type of protein found in the heart muscles. When the heart muscles are damaged, from a heart attack or other stress on the heart, troponin is released into the blood stream.

A cardiologist was called in, and the patient was admitted to the hospital. Given how bad his test results were, the doctors speculated that he would have had “dismal outcome if urgent treatment had not been initiated.”

In other words, if he had not gone to the ER to receive immediate treatment, he likely would have died.

Pulmonary Embolism Post Vaccination

A CT scan further showed the doctors that the patient had a pulmonary embolism. A pulmonary embolism is a significant blood clot in a major artery leading from the heart to the lungs, cutting off blood flow. His kidneys were also acutely affected by the embolism.

Read More: New Science, Multiple Reports: COVID-19 Vaccine Causes Lung Blockages

The Trap


From our advertisers